# SDR SIMA200131808

- Difficulty date: November 14, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM.  SERVICE DOOR AFT SILL CORRODED.  INSTALLED SERVICEABLE SILL IAW EMB145 SRM 51-40-02.  (M)
